Title of article
GENERALIZED HIGHER-RANK NUMERICAL RANGE
Author/Authors
AFSHIN ، HAMID REZA - VALI-E-ASR UNIVERSITY OF RAFSANJAN , IZADI ، HADIS - VALI-E-ASR UNIVERSITY OF RAFSANJAN , MEHRJOOFARD ، MOHAMMAD ALI - VALI-E-ASR UNIVERSITY OF RAFSANJAN
Pages
6
From page
163
To page
168
Abstract
In this note, a generalization of higher rank numerical range isintroduced and some of its properties are investigated
Keywords
generalized projector , higher rank numerical range , generalized higher rank numerical range
Journal title
journal of mahani mathematical research center
Serial Year
2012
Journal title
journal of mahani mathematical research center
Record number
2467249
Link To Document